# SDR DALA2019080974683

- Difficulty date: August 6, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL FROM STA 1380 TO 1440 BTW S-27R AT AFT CARGO COMP (C2) (ACP 0600-164-01Z). SUMMARY OF NRC 00196 CORROSION LEVEL 2: LOWER SILL (SIDE PANEL) FROM STA 1380 TO 1440 WAS REPLACED PER B757-200 SRM 51-40-02 PAR 4 AND PAR 7.
